# SDR AALA20131115014

- Difficulty date: November 15, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N505AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49799
- Aircraft time: 69,830 hours, 36,585 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Schrader Valve
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAX CREW REPORTED NOSE GEAR WOULD NOT RETRACT AFTER TAKEOFF.  EMERGENCY DECLARED FLIGHT RETURNED LAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED SHRAEDER VLV & REPACKED LOWER STRUT PISTON WITH NEW SEALS.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
